# SDR REXA2025021700199

- Difficulty date: February 12, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 34,258 hours, 24,999 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: CC67033563001SB
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-044 REVISION G, DATED JUL 05/2022 FOUND LH FITTING PN CC670-33563-001SB AND RH FITTING PN CC670-33562-001SB AT STR12A CANNOT BE INSTALLED IN ACCORDANCE WITH SERVICE BULLETIN INSTRUCTIONS DUE TO EXISTING AIRCRAFT RIVET PATTERN.   COMPLIED WITH MHIRJ REO 690-53-11-1946 REV-- DATED 2025-02-13.
